# SDR DXTA200300164

- Difficulty date: November 16, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Israel GALAXY
- Aircraft serial: 070
- Aircraft time: 141 hours, 70 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING FLAP RETRACTION THE LEFT AND NOSE GEAR UNLOCK LIGHTS ILLUMINATED AND THE RIGHT GEAR WENT TO RED, ACCOMPLISHED AIR TURNBACK TO LAS.  ADJUSTED RIGHT HAND MLG ACTUATOR LOCK PRESSURE TO THE GULFSTREAM -200 MM CHAPTER 32-10-10, PERFORMED FUNCTIONAL CHECK OF LANDING GEAR PER IAW MM CHAPTER 32-30-00, OPS CHECK GOOD.
